Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

disruption in menstruation?

i am nearly 27. i took i pill within 12 hours of unprotected sex. following which my period came about a week early and it was lighter than usual.(may 25 to 29). following that there has been no appearance of another period till today, except for some spotting (which i have never had before), from june 17-24, when i did heavy physical activity. i understand that i pill may cause temporary disruption in menstruation. but is my condition normal?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You should get done urine pregnancy test to rule out pregnancy. Some hormonal disturbance may lead to menstrual irregularity. i-pill is not a contraceptive pill, it is a abortive pill so be cautious.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor